Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Tamiflu Oral.

Overall User Ratings

284 Total User Reviews

User Reviews

«Previous 231-235 of 247 Next»
Condition: The Flu
1/30/2008 10:11:34 PM

Reviewer: Dawn, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 2

Comment:
After ever dosage I felt very sick to my stomach. Although I tried to eat food with the medication that did not help. My son is eight, he vomited every time he took the medication. I do not think the side effects are worth the treatment.

Condition: The Flu
1/30/2008 1:24:18 PM

Reviewer: LSeltzer, 35-44 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I've taken this two times now for what could have been a cold or the flu. The first time, the symptoms were very mild and disappeared after just one day! This time, the symptoms are much more severe, so we'll see. I'm already nauseous, so I suspect Tamiflu + the flu symptomps many make for unpleasantries. I HIGHLY recommend this as a preventative. If you have severe symptoms, it may or ... Show Full Comment

Condition: The Flu
1/26/2008 2:21:34 PM

Reviewer: 3-6 Female on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
My 3yr old was prescribed this drug to curtail symptoms of the Flu. She began vommiting violently within 20 minutes. I thought it may have been due to her empty stomach. I gave her a second dose 12 hrs later, with food... same thing. This drug added to her misery! Paying $120.00 for 5 days and it making things worse...I feel miserable!!!

Condition: The Flu
1/24/2008 5:14:03 PM

Reviewer: kansascity877, 25-34 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I'm on day 4 of Tamiflu. It makes me sick every time after I take it. It also causes horrible nightmares and trouble sleeping. To top it off my flu symptoms are still coming on as strong as they were the first day I had symptoms (when I was prescribed and started taking Tamiflu).

Condition: The Flu
1/19/2008 8:50:23 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
No help at all with flu symptoms. After five days I developed a rash from head to toe so I stopped taking the drug.

«Previous 231-235 of 247 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.